# SDR DALA2020121704128

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 63,774 hours, 23,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT RT SECTION OF EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK AT LOCATION M1672, PER B737 AMM 33-51.  OPERATIONS CHECK OK.
